Alert archive / Colorado / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2015, 9:10 PM MDT for 10 counties in Colorado. It took effect at Apr 12, 2015, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2015, 9:10 PM MDT (03:10 UTC)
- In effect from
- Apr 12, 2015, 10:00 AM MDT
- Expired
- Apr 12, 2015, 6:54 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Broomfield County, CO, Jefferson County, CO, Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 4035 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS85 KBOU 120310 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 910 PM MDT SAT APR 11 2015 ...FIRE DANGER INCREASING ON SUNDAY... .A WEAK COLD FRONT WILL BRING GUSTY WINDS TO NORTHEASTERN COLORADO ON SUNDAY...BUT TEMPERATURES WILL STILL BE MILD AND HUMIDITIES WILL BE LOW. VERY HIGH FIRE DANGER WILL DEVELOP NEAR THE WYOMING BORDER AND IN THE NORTHEAST CORNER OF THE STATE BY MIDDAY AND CONTINUE THROUGH THE AFTERNOON. IN THE DENVER AREA THE AIR WILL BE VERY DRY BUT WINDS WILL NOT BE AS STRONG. COZ238-242-244-248>251-121115- /O.UPG.KBOU.FW.A.0004.150412T1700Z-150413T0100Z/ /O.NEW.KBOU.FW.W.0008.150412T1700Z-150413T0100Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 910 PM MDT SAT APR 11 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 238...242...244...AND 248 THROUGH 251...... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 238...242...244...248... 249...250 AND 251. * TIMING...WIND WILL INCREASE IN THE MORNING...WITH LOW HUMIDITIES DEVELOPING BY EARLY AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
232 WWUS85 KBOU 120958 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 358 AM MDT SUN APR 12 2015 ...HIGH FIRE DANGER TODAY... .A COLD FRONT WILL BRING GUSTY NORTHWEST WINDS TO NORTHEAST AND NORTH CENTRAL COLORADO TODAY...BUT TEMPERATURES WILL STILL BE MILD AND HUMIDITIES WILL BE LOW. VERY HIGH FIRE DANGER WILL DEVELOP FROM THE NORTHERN FRONT RANGE FOOTHILLS ONTO THE NORTHEAST PLAINS OF COLORADO BY LATE MORNING AND CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS AND RED FLAG CONDITIONS WILL OCCUR NORTH OF THE I-70 CORRIDOR. ALONG AND SOUTH OF I-70...HUMIDITIES WILL STILL BE VERY LOW BUT WINDS WILL NOT BE AS STRONG. COZ215-239-243-121800- /O.EXB.KBOU.FW.W.0008.150412T1600Z-150413T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- 358 AM MDT SUN APR 12 2015 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN FRONT RANGE FOOTHILLS AND ADJACENT PLAINS THROUGH BOULDER...NORTHERN JEFFERSON AND WELD COUNTIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 215...239 AND 243. * TIMING...WIND WILL INCREASE BY MID TO LATE MORNING...WITH LOW HUMIDITIES DEVELOPING BY EARLY AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. WIND PRONE AREAS OF THE FOOTHILLS COULD SEE A FEW GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE CAPABLE OF SPREADING RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ238-242-244-248>251-121800- /O.EXT.KBOU.FW.W.0008.150412T1600Z-150413T0100Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 358 AM MDT SUN APR 12 2015 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST PLAINS OF COLORADO... * AFFECTED AREA...FIRE WEATHER ZONES 238...242...244...248... 249...250 AND 251. * TIMING...WIND WILL INCREASE BY MID TO LATE MORNING...WITH LOW HUMIDITIES DEVELOPING BY EARLY AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS AROUND 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE CAPABLE OF SPREADING RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BARJENBRUCH
369 WWUS85 KBOU 121705 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1105 AM MDT SUN APR 12 2015 ...VERY HIGH FIRE DANGER TODAY... .A COLD FRONT WILL BRING GUSTY NORTHWEST WINDS TO NORTHEAST AND NORTH CENTRAL COLORADO TODAY...BUT TEMPERATURES WILL STILL BE MILD AND HUMIDITIES WILL BE LOW. VERY HIGH FIRE DANGER WILL DEVELOP FROM THE NORTHERN FRONT RANGE FOOTHILLS ONTO THE NORTHEAST PLAINS OF COLORADO BY LATE MORNING AND CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS AND RED FLAG CONDITIONS WILL OCCUR NORTH OF THE I-70 CORRIDOR. ALONG AND SOUTH OF I-70... HUMIDITIES WILL STILL BE VERY LOW BUT WINDS WILL NOT BE AS STRONG. COZ215-238-239-242>244-248>251-130100- /O.CON.KBOU.FW.W.0008.000000T0000Z-150413T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- 1105 AM MDT SUN APR 12 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST PLAINS OF COLORADO... * AFFECTED AREA...FIRE WEATHER ZONES 215...238...239...242... 243...244...248...249...250 AND 251. * TIMING...STRONG WINDS AND LOW HUMIDITIES WILL BECOME WIDESPREAD DURING THE EARLY AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...12 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE CAPABLE OF SPREADING RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ GIMMESTAD
279 WWUS85 KBOU 130054 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 654 PM MDT SUN APR 12 2015 COZ215-238-239-242>244-248>251-130200- /O.CAN.KBOU.FW.W.0008.000000T0000Z-150413T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- 654 PM MDT SUN APR 12 2015 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST PLAINS OF COLORADO. THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING. WIND WILL CONTINUE TO DECREASE THIS EVENING WHILE HUMIDITIES INCREASE AS A COLD FRONT MOVES ACROSS THE AREA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 11, 7:55 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 11, 7:55 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 755 PM MDT SAT APR 11 2015 .UPDATE... ISSUED AT 753 PM MDT SAT APR 11 2015 REMOVED POPS IN THE MTNS AND PLAINS FOR TONIGHT...OTHERWISE NO OTHER CHANGES NEEDED. UPDATE ISSUED AT 522 PM MDT SAT APR 11 2015 THE SMALL CLUSTER OF LOW TOP CONVECTION THAT WAS OVER WASHINGTON COUNTY EARLIER THIS AFTERNOON HAS NOW SHIFTED EAST OF THE AREA WITH DRIER SOUTHWESTERLY LOW-LEVEL FLOW SPREADING IN FROM THE WEST. MEANWHILE A PATCH WORK OF WEAK HIGH BASED CU AND TCU TRACKING EASTWARD OVER ELBERT AND NORTHERN LINCOLN COUNTIES ATTM MAY STILL HAVE THE ABILITY TO PRODUCE GUSTY WINDS AND POSSIBLY A FEW SPRINKLES NEXT HOUR OR TWO BEFORE THEY DIE OFF WITH DARKNESS. AS FOR THE SMATTERING OF CU AND TCU CLOUDS MOVING OFF THE FRONT RANGE ATTM...THEY TOO SHOULD ALSO DISSIPATE AS THEY VENTURE INTO THE DRIER AIR OVER THE NEARBY PLAINS. THESE CLOUDS COULD ALSO PRODUCE POCKETS OF GUSTY OUTFLOW TO AROUND 15 KTS. OTHERWISE...EXCEPT FOR A MINOR ADJUSTMENT TO THE SKY COVER GRIDS OUT TO 03Z THIS EVENING...THE CURRENT FORECAST REMAINS ON TRACK. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 228 PM MDT SAT APR 11 2015 LOTS OF HIGH BASED SHALLOW/WEAK CONVECTION UNDERWAY. STILL ENOUGH OF A THREAT OF SHOWERS/WEAK STORMS NEAR THE EASTERN BORDER AND AROUND PARK COUNTY TO HANG ON TO THE SLIGHT CHANCE POPS IN THOSE AREAS. CLOUDS WILL DIMINISH THIS EVENING. THERE COULD BE SOME STRATUS FOR A LITTLE WHILE NEAR THE EASTERN BORDER...BUT IF THERE IS ANY THE WINDS WILL BECOME MORE WESTERLY WITH TIME AND FLUSH IT OUT BY MORNING. WEAK SHORTWAVE PASSING NORTH OF US WILL BRING A COLD FRONT THROUGH IN THE MORNING...BUT IT HAS LITTLE COOLING OR MOISTENING BEHIND IT. MIXING SHOULD BE GOOD ENOUGH TO PRODUCE GUSTS IN THE 20-30 MPH RANGE ACROSS MUCH OF THE PLAINS...SEE FIRE WEATHER SECTION BELOW FOR MORE ON THAT THREAT. STILL EXPECTING SOME SHALLOW CONVECTIVE CLOUD COVER TO DEVELOP...BUT WITH THE DRYING NO PRECIPITATION EXPECTED. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 142 PM MDT SAT APR 11 2015 ELEVATED FIRE WEATHER CONDITIONS SHOULD SUBSIDE QUICKLY SUNDAY EVENING. MONDAY LOOKS PRETTY DRY WITH ABOVE NORMAL TEMPERATURES AND MAYBE A COUPLE OF MOUNTAIN SHOWERS BUT LESS FIRE WEATHER CONCERNS. THE FLOW ALOFT WILL STRENGTHEN OUT OF THE SOUTHWEST ON TUESDAY BRINGING MORE WIND TO THE PLAINS AND HIGH COUNTRY. THERE SHOULD ALSO BE AN INCREASE IN MOISTURE LEADING TO MORE AFTERNOON CONVECTION AND PERHAPS RAISING DEWPOINTS ENOUGH TO HELP ALLEVIATE THE INCREASING FIRE DANGER. AFTER TUESDAY THE MAIN ISSUE CAN BE SUMMED UP WITH ONE WORD...WOW. WHAT HAS BEEN ADVERTISED FOR THE LAST COUPLE OF DAYS BY MOST OF THE MODELS AS A RATHER QUICKLY MOVING GENERIC OPEN WAVE COMING THROUGH THE CENTRAL ROCKIES AROUND THE MIDDLE OF THE WEEK IS NOW NUMERICALLY FORECAST TO BE A SUBSTANTIAL AND SLOW-MOVING CUTOFF CYCLONE. THE OUTLIERS LAST EVENING WERE THE 11/06Z DGEX AND 11/00Z GEM MODELS THAT HAD A DECENT CYCLONE SKIMMING TO OUR SOUTH. NOW THE 11/12Z GEM HAS THE OPEN WAVE WITH THE ECMWF AND GFS SHOWING A LARGE CYCLONIC VORTEX DEVELOPING NEAR THE FOUR CORNERS. MANY OF THE GFS ENSEMBLE MEMBERS SHOW THE CUTOFF AS WELL WITH A NUMBER OF THEM STILL FORECASTING THE OPEN WAVE. IT WILL BE CURIOUS TO SEE WHAT THE DGEX WILL COME UP WITH. THE SOUTHERN...CLOSED TRACK WOULD CERTAINLY PROVIDE FOR MORE SUBSTANTIAL QUASIGEOSTROPHIC DYNAMICS IN ADDITION TO STRONGER UPSLOPE AND MUCH MORE PRECIPITATION... INCLUDING AT LEAST A MIX OF SNOW AND RAIN AT LOWER ELEVATIONS. WITH PLENTY OF LEAD TIME AND ENOUGH MODEL/ENSEMBLE INCONSISTENCY THE PRUDENT APPROACH APPEARS TO BE TO INCREASE THE POPS A BIT BUT NOT GET CARRIED AWAY AT THIS POINT. THIS HAS BEEN DONE IN THE GRIDS. THE PERIODS BEYOND MIDWEEK ARE REALLY UP IN THE AIR AS THE CUTOFF...SHOULD IT DEVELOP...MAY BE IMPACTING THINGS AROUND THE CWA THROUGH FRIDAY. THE OPEN WAVE SOLUTION WOULD HAVE WARMER AND DRIER CONDITIONS RETURNING LATER THURSDAY INTO FRIDAY. FOR NOW WILL GO WITH A GRADUAL DRYING AND WARMING TREND. && .AVIATION...(FOR THE TAFS THROUGH 06Z SUNDAY EVENING) ISSUED AT 753 PM MDT SAT APR 11 2015 SSE WINDS EARLY THIS EVENING SHOULD BECOME MORE SLY IN THE NEXT FEW HOURS AND CONTINUE OVERNIGHT. WINDS WILL BECOME MORE SWLY BY 12Z. && .FIRE WEATHER... ISSUED AT 228 PM MDT SAT APR 11 2015 NORTH TO NORTHWEST WINDS WILL INCREASE BEHIND A COLD FRONT. GUSTS IN THE 20 TO 30 MPH RANGE ARE EXPECTED OVER THE NORTHEAST PLAINS SUNDAY AFTERNOON. TEMPERATURES WILL BE SLIGHTLY COOLER...BUT HUMIDITIES ARE EXPECTED TO BOTTOM OUT IN THE 10 TO 18 PERCENT RANGE. DECIDED TO ISSUE A FIRE WEATHER WATCH FOR THE AREAS WITH THE STRONGER WINDS...AROUND DENVER IT WILL BE DRY BUT THE WINDS WILL BE LIGHTER. LEFT OUT THE NORTHERN FOOTHILLS AS FUELS ARE STILL RECOVERING FROM RECENT SNOW AND RAIN... BUT CONDITIONS ARE PROBABLY WORSE NEAR THE WYOMING BORDER. && .BOU WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR COZ238-242-244-248>251. && UPDATE...RPK SHORT TERM...GIMMESTAD LONG TERM...ET AVIATION...RPK FIRE WEATHER...GIMMESTAD
Hazardous weather outlook, Apr 11, 11:06 AM MDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1106 AM MDT SAT APR 11 2015 COZ030>051-121715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1106 AM MDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER EASTERN WASHINGTON AND PHILLIPS COUNTIES AS BETTER LOW LEVEL MOISTURE SPREADS NORTHWARD INTO THAT AREA LATE THIS AFTERNOON AND EVENING. THOSE STORMS COULD PRODUCE GUSTY WINDS UP TO 50 MPH AND SMALL HAIL. ELSEWHERE...LOW LEVELS WILL BE MUCH DRIER WITH ONLY A FEW SPRINKLES POSSIBLE OVER THE HIGHER TERRAIN OF PARK AND SUMMIT COUNTIES LATE THIS AFTERNOON. A DRYLINE DEVELOPING OVER THE FAR EASTERN PLAINS WILL KEEP MOST OF THE AREA DRY TODAY...WHILE ALSO PROVIDING A SLIGHT CHANCE OF STORMS OVER THE FAR EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WARM AND BREEZY CONDITIONS ARE EXPECTED ON THE PLAINS SUNDAY AFTERNOON WHICH WILL RAISE FIRE DANGER LEVELS...ESPECIALLY OVER EASTERN LARIMER...NORTHERN WELD AND NORTHERN AND CENTRAL LINCOLN COUNTIES. MONDAY AND TUESDAY WILL CONTINUE TO BE WARM WITH AN INCREASE IN AFTERNOON SHOWER ACTIVITY...MAINLY IN THE HIGH COUNTRY...TUESDAY. THERE WILL ALSO BE LESS WIND. AN UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE OVER THE STATE TOWARDS THE MIDDLE OF THE WEEK. THE LATEST COMPUTER MODEL FORECASTS ARE SUGGESTING THAT THIS SYSTEM MAY TRACK FAR ENOUGH SOUTH AND SUFFICIENTLY SLOW TO BRING A BETTER THREAT OF A DECENT PRECIPITATION EVENT TO THE ENTIRE OUTLOOK AREA. THIS MOVEMENT WOULD KEEP COOLER AND WETTER CONDITIONS AROUND POSSIBLY THROUGH THE END OF THE WORK WEEK. TEMPERATURES WITH THIS SYSTEM WILL BE COLD ENOUGH FOR MOUNTAIN SNOW AND PERHAPS A MIX OF RAIN AND SNOW AT LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
Nearby
Red Flag Warnings in Colorado, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.